# SDR DALA2018040202064

- Difficulty date: April 1, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 72,205 hours, 13,543 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Brace
- Condition: Chafed
- Location: Aft Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FAN COWL CROSS BRACE CHAFED ON LOWER SIDED.   REPAIRED IAW ERA 567375-14.
